Harmonic Map Heat-Flow for Axially Symmetrical Data

Grotowski, JF (1991) Harmonic Map Heat-Flow for Axially Symmetrical Data. Manuscripta Mathematica, 73 2: 207-228. doi:10.1007/BF02567639


Author Grotowski, JF
Title Harmonic Map Heat-Flow for Axially Symmetrical Data
Journal name Manuscripta Mathematica   Check publisher's open access policy
ISSN 0025-2611
Publication date 1991
Sub-type Article (original research)
DOI 10.1007/BF02567639
Volume 73
Issue 2
Start page 207
End page 228
Total pages 22
Publisher Springer-Verlag
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 17:42:00 EST by System User